Algebra und Zahlentheorie

Aktuelle Veröffentlichungen und Vorabdrücke

K. Bongartz
On mild contours in ray categories
Algebras and Representation Theory, 2014
M. Boos
Non-Reductive Conjugation on the Nilpotent Cone
Algebras and Representation Theory, 2014
M. Boos
Finite Parabolic Conjugation on Varieties of nilpotent Matrices
Algebras and Representation Theory, 2014
X. Fang, G. Fourier, M. Reineke
PBW-type filtration on quantum groups of Type A_n
preprint, 2015
arXiv:1503.0544
G. Cerulli Irelli, E. Feigin, M. Reineke
Quiver Grassmannians and degenerate flag varieties
Algebra and Number Theory 6, 2012
no. 1, 165-194
S. Meinhardt, M. Reineke
Donaldson-Thomas invariants versus intersection cohomology
preprint, 2014
arXiv:1411.4062
E. Feigin, M. Finkelberg, M. Reineke
Degenerate affine Grassmannians and loop quivers
preprint, 2014
arXiv:1410.0777
M. Reineke, S.Schroer
Brauer groups for quiver moduli
preprint, 2014
arXiv:1410.0466
K. Möllenhoff, M. Reineke
Embeddings of representations
preprint, 2014
arXiv:1406.5292 (erscheint in Algebr. Represent. Theory)
S. Mozgovoy, M. Reineke
Arithmetic of character varieties of free groups
preprint, 2014
arXiv:1402.6923
S. Mozgovoy, M. Reineke
Moduli spaces of stable pairs and non-abelian zeta functions of curves via wall-crossing
Journal de l'Ecole polytechnique-Mathematiques
1 (2014), 117-146
S. Mozgovoy, M. Reineke
Abelian quiver invariants and marginal wall-crossing
Lett. Math. Phys.
104 (2014), no. 5, 495-525
G. Cerulli Irelli, E. Feigin, M. Reineke
Desingularization of quiver Grassmanninas for Dynkin quivers
Advances in Mathematics
256 (2013), 182-207
G. Cerulli Irelli, E. Feigin, M. Reineke
Degenerate flag varieties: moment graphs and Schröder numbers
Journal of algebraic Combinatorics
38 (2013), no.1, 159-189
M. Reineke
Every projective variety is a quiver Grassmannian
Algebr. Represent. Theory
16 (2014), no.5, 1313-1314
M. Reineke, J. Stoppa, T. Weist
MPS degeneration formula for quiver moduli and refeined GW/Kronecker correspondence
Geom. Topol.
16 (2012), no.4, 2097-2134
G. Cerulli Irelli, E. Feigin, M. Reineke
Quiver Grassmannians and degenerate flag varieties
Algebra and Number Theory 6, 2012
no. 1, 165-194
O. Lorscheid
The geometry of blueprints. Part I: Algebraic background and scheme theory
Preprint, 2011
O. Lorscheid
The geometry of blueprints. Part II: Tits-Weyl models of algebraic groups
Preprint, 2012
S. Orlik, M. Strauch
On Jordan-Hölder series of some locally analytic representations
J. Amer. Math. Soc.
28 (2015), 99-157
S. Orlik, B. Schraen
The Jordan-Hölder series of the locally analytic Steinberg representation
Doc. Math.
19 (2014), 647, 671
S. Orlik, M. Strauch
On the irreducibility of locally analytic principal series representations
Represent. Theory
14 (2010), 713-746
S. Orlik
The de Rham Cohomology of Drinfeld's upper half-space
preprint, 2014
erscheint in Münster Journal of Math.
S. Orlik
The cohomology of Deligne-Lusztig varieties for the general linear group
preprint, 2014
S. Orlik, M. Strauch
Category O and locally analytic representations
preprint, 2014
D. Skorodumov
The strong no loop conjecture is true for mild algebras
Preprint, 2010
M. Reineke, T. Weist
Refined GW/Kronecker correspondence
Math. Ann.
355 (2013), no.1, 17-56
T. Weist
Tree modules of the generalized Kronecker quiver
Journal of Algebra 323, 1107-1138 (2010)
T. Weist, K.Yusenko
Unitarizable representations of quivers
Algebras and Representation Theory
16 (5) (2013), 1349-1383
T. Weist
Tree modules
Bull. London Math. Soc., 2012
44 (5), 882-898
T. Weist
On the Euler characteristic of Kronecker moduli spaces
Journal of Algebraic Combinatorics, 2013
38 (3), 567-583
T. Weist
On the recursive construction of indecomposable quiver representations
preprint, 2013
arXiv:1310.2757
A.-L. Grensing
Monoid algebras and projection functors
J. Algebra
369 (2012), 16-41
A.-L. Grensing, V. Mazorchuk
Categorification of the Catalan monoid
Semigroup Forum
(2013)
M. Bender
On singularities in B-orbit closures of 2-nilpotent matrices
Preprint, 2013
arXiv:1311.2424
M. Bender, N. Perrin
Closures of B-conjugacy classes of 2-nilpotent matrices have rational singularities
Preprint, 2014
arXiv:1412.5654